| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -10.00/1.5/084 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6)2023 the lens was removed due to refractive surprise.A replacement lens of different power was later implanted and the problem resolved." normal, without signs and symptoms" was reported for status of the eye.
Additional Manufacturer Narrative
H6- device evaluation: lens was returned dry with residue/debris on product , inside a microcentrifuge vial.Visual inspection found the haptics bent.Dimensional and functional inspection found the lens to be within specifications.Claim # (b)(4).